# SDR GTIA201902213172

- Difficulty date: February 20, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 50,900 hours, 23,885 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORT  REPORT " DIRTY SOCK" ODOR DURING DESCENT PROCEDURE NOT APPLIED NOTIFIED UPON ARRIVAL AT GATE-PER TSM 05-50-00-810-831-A, RUN # 1 AND # 2 ENGINES PER AMM 71-00-00. NO SMELL NOTED USING EITHER PACK # 1 AND # 2. PERFORMED VISUAL INSPECTION OF A/C FUSELAGE AND ENGINES AND NO LEAKS WERE FOUND AT THIS MOMENT PER AMM 05-00-00. AIRCRAFT IS GOOD FOR CONTINUE SERVICE
